B-Valued Martingale Hardy–Lorentz–Karamata Spaces



In this paper, we investigate the Hardy–Lorentz–Karamata spaces for Banach space-valued martingales. Relying on the geometrical properties of the underlying Banach spaces, we establish the atomic decompositions and characterize the dual spaces of these spaces. We also obtain some martingale inequalities in the setting of Hardy–Lorentz–Karamata spaces.


Banach-valued martingale Hardy–Lorentz–Karamata space Atomic decomposition Duality Martingale inequality 

Mathematics Subject Classification

Primary: 60G46 Secondary: 60G42 



The authors would like to thank the referees and the editors for their valuable suggestions and comments.


  1. 1.
    Abu-Shammala, W., Torchinsky, A.: The Hardy–Lorentz spaces \(H^{p, q}({\mathbb{R}}^n)\). Studia Math. 182(3), 283–294 (2007)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Agora, E., Antezana, J., Carro, M., Mara, J.: Weak-type boundedness of the Hardy–Littlewood maximal operator on weighted Lorentz spaces. J. Fourier Anal. Appl. 22(6), 1431–1439 (2016)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Ariño, M., Muckenhoupt, B.: Maximal functions on classical Lorentz spaces and Hardy’s inequality with weights for nonincreasing functions. Trans. Amer. Math. Soc. 320(2), 727–735 (1990)MathSciNetMATHGoogle Scholar
  4. 4.
    Bennett, C., Sharpley, R.: Interpolation of Operators. Academic Press, New York (1988)MATHGoogle Scholar
  5. 5.
    Burkholder, D., Martingale transforms and the geometry of Banach spaces. In Probability in Banach spaces, III (Medford, Mass., 1980), Lecture Notes in Math., vol. 860. Springer, Berlin, pp. 35–50 (1981)Google Scholar
  6. 6.
    Burkholder, D., Differential subordination of harmonic functions and martingales. In Harmonic analysis and partial differential equations (El Escorial, 1987), Lecture Notes in Math., vol. 1384. Springer, Berlin, pp. 1–23 (1989)Google Scholar
  7. 7.
    Chatterji, S.: Martingale convergence and the Radon–Nikodym theorem in Banach spaces. Math. Scand. 22, 21–41 (1968)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Edmunds, D., Evans, W.D.: Hardy Operators, Function Spaces and Embedding. Springer Monographs in Mathematics, Springer, Berlin (2004)Google Scholar
  9. 9.
    Herz, C.: Bounded mean oscillation and regulated martingales. Trans. Amer. Math. Soc. 193, 199–215 (1974)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Gogatishvilli, A., Opic, B., Trebels, W.: Limiting reiteration for real interpolation with slowly varying functions. Math. Nachr. 278, 86–107 (2005)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Ho, K.: Fourier integrals and Sobolev embedding on rearrangement-invariant quasi-Banach function spaces, Ann. Acad. Sci. Fenn. Math. 41(2), 897–922 (2016)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Ho, K.: Atomic decompositions, dual spaces and interpolations of martingale Hardy–Lorentz–Karamata spaces. Q. J. Math. 65(3), 985–1009 (2014)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Ho, K.: Littlewood–Paley spaces. Math. Scand. 108(1), 77–102 (2011)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Ho, K.: Atomic decompositions of martingale Hardy–Morrey spaces. Acta Math. Hungar 149(1), 177–189 (2016)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Hoffmann-Jørgensen, J., Pisier, G.: The law of large numbers and the central limit theorem in Banach spaces. Ann. Probab. 4(4), 587–599 (1976)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Jiao, Y.: Carleson measures and vector-valued BMO martingales. Probab. Theory Relat. Fields 145(3–4), 421–434 (2009)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Jiao, Y., Peng, L., Liu, P.: Atomic decompositions of Lorentz martingale spaces and applications. J. Funct. Spaces Appl. 7(2), 153–166 (2009)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Jiao, Y., Wu, L., Popa, M.: Operator-valued martingale transforms in rearrangement invariant spaces and applications. Sci. China Math. 56(4), 831–844 (2013)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Jiao, Y., Xie, G., Zhou, D.: Dual spaces and John-Nirenberg inequalities of martingale Hardy-Lorentz-Karamata spaces. Q. J. Math. 66(2), 605–623 (2015)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Jiao, Y., Wu, L., Peng, L.: Weak Orlicz–Hardy martingale spaces. Int. J. Math. 26(8), 1550062 (2015)Google Scholar
  21. 21.
    Jiao, Y., Wu, L., Yang, A., Yi, R.: The predual and John-Nirenberg inequalities on generalized BMO martingale spaces. Trans. Amer. Math. Soc. 369(1), 537–553 (2017)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Jiao, Y., Zuo, Y., Zhou, D., Wu, L.: Variable Hardy–Lorentz spaces \(H^{p(\cdot ),q}({\mathbb{R}}^n)\), submitted, (2017)Google Scholar
  23. 23.
    Lindenstrauss, J., Tzafriri, L.: Classical Banach spaces. II, Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 97, Springer, Berlin (1979)Google Scholar
  24. 24.
    Liu, K., Zhou, D., Jiao, Y.: Hardy-Lorentz spaces for B-valued martingales. J. Math. Anal. Appl. 450(2), 1401–1420 (2017)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Liu, K., Zhou, D.: Dual spaces of weak martingale Hardy–Lorentz–Karamata spaces. Acta Math. Hungar 151(1), 50–68 (2017)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Liu, P.: Martingale inequalities and convexity and smoothness of Banach spaces. Acta Math. Sinica. 32(6), 765–775 (1989)MathSciNetMATHGoogle Scholar
  27. 27.
    Liu, P.: Martingale spaces and geometrical properties of Banach spaces. Sci. China Ser. A 34(5), 513–527 (1991)MathSciNetMATHGoogle Scholar
  28. 28.
    Liu, P.: Martingale and Geomertry of Banach Spaces. Science Press, Beijing (2007)Google Scholar
  29. 29.
    Liu, P., Hou, Y.: Atomic decompositions of Banach-space-valued martingales. Sci. China Ser. A 42(1), 38–47 (1999)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Liu, P., Yu, L.: \(B\)-valued martingale spaces with small index and atomic decompositions. Sci. China Ser. A 44(11), 1361–1372 (2001)MathSciNetCrossRefMATHGoogle Scholar
  31. 31.
    Lorentz, G.: Some new functional spaces. Ann. Math. 51, 37–55 (1950)MathSciNetCrossRefMATHGoogle Scholar
  32. 32.
    Long, R.: Martingale Spaces and Inequalities. Peking University Press, Beijing (1993)CrossRefMATHGoogle Scholar
  33. 33.
    Neves, J.: Lorentz-Karamata spaces. Bessel and Riesz potentials and embeddings, Dissertationes Math. 405, 46 (2002)Google Scholar
  34. 34.
    Pisier, G.: Martingales with values in uniformly convex spaces. Israel J. Math. 20(3–4), 326–350 (1975)MathSciNetCrossRefMATHGoogle Scholar
  35. 35.
    Pisier, G.: Martingales in Banach spaces. Cambridge University Press, Cambridge (2016)CrossRefMATHGoogle Scholar
  36. 36.
    Shimura, T.: Decomposition of nondecreasing slowly varying functions and the domain of attraction of Gaussian distributions. J. Math. Soc. Jpn. 43(4), 775–793 (1991)MathSciNetCrossRefMATHGoogle Scholar
  37. 37.
    Weisz, F.: Martingale Hardy spaces for \(0<p\le 1\). Probab. Theory Relat. Fields 84(3), 361–376 (1990)CrossRefMATHGoogle Scholar
  38. 38.
    Weisz, F.: Martingale Hardy spaces and their applications in Fourier analysis. Lecture Notes in Mathematics, vol. 1568. Springer, Berlin (1994)Google Scholar
  39. 39.
    Weisz, F.: Dual spaces of multi-parameter martingale Hardy spaces. Q. J. Math. 67(1), 137–145 (2016)MathSciNetCrossRefMATHGoogle Scholar
  40. 40.
    Wu, L., Zhou, D., Jiao, Y.: Modular inequalities in the martingale Orlicz–Karamata spaces, submittedGoogle Scholar
  41. 41.
    Yang, A.: Atomic decompositions of vector-valued weak Musielak–Orlicz martingale spaces and applications. J. Math. Anal. Appl. 449(1), 670–681 (2017)MathSciNetCrossRefMATHGoogle Scholar
  42. 42.
    Yu, L.: Duals of Banach-space-valued martingale Hardy spaces. Kyungpook Math. J. 41(2), 259–275 (2001)MathSciNetMATHGoogle Scholar
  43. 43.
    Yu, L.: Duals of Hardy spaces of \({\bf B}\)-valued martingales for \(0<r\le 1\). Acta Math. Sin. 30(8), 1365–1380 (2014)MathSciNetCrossRefMATHGoogle Scholar
  44. 44.
    Yu, L.: Dual spaces of weak Orlicz–Hardy spaces for vector-valued martingales. J. Math. Anal. Appl. 437(1), 71–89 (2016)MathSciNetCrossRefMATHGoogle Scholar
  45. 45.
    Yu, L.: Duality theorem for B-valued martingale Orlicz–Hardy spaces associated with concave functions. Math. Nachr. 289(5–6), 756–774 (2016)MathSciNetCrossRefMATHGoogle Scholar
  46. 46.
    Zhou, D., Wu, L., Jiao, Y.: Martingale weak Orlicz–Karamata–Hardy spaces associated with concave functions. J. Math. Anal. Appl. 456(1), 543–562 (2017)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2018

Authors and Affiliations

  1. 1.School of ScienceHubei University of Automotive TechnologyShiyanChina
  2. 2.School of Mathematics and StatisticsCentral South UniversityChangshaChina
  3. 3.School of ScienceQilu University of TechnologyMudan district, HezeChina

Personalised recommendations